Q. Following a fall, I have a lump on my eyebrow. Please help.

Answered by
Dr. Shinas Hussain A P
and medically reviewed by iCliniq medical review team.

Hi doctor,

I had a fall before four days and hit my eye. I have a lump on my eyebrow, and that is not going down or getting better. It is hard and painful.

Do you have a question on Hematoma or Ice Pack?

Ask a Doctor Now

Dr. Shinas Hussain A P

MBBS
Family Physician General Practitioner

Hello,

Welcome to icliniq.com.

I have gone through your query and I can understand your concerns.

  • The history you have provided suggestive that you are probably having a condition called hematoma. It is absolutely a harmless condition, and there is no need to worry regarding it.
  • It is nothing but a collection of blood or fluid in the deeper tissues that develop at the site of a bruise following blunt trauma. A hematoma will resolve on its own in a couple of weeks.

As of now, you can do the following things:

  • If you have pain take simple analgesics like Diclofenac or Ibuprofen. Drugs like Serratiopeptidase help to reduce and fasten the recovery. Consult your doctor, discuss with him or her and take medicine with consent.
  • You can apply ice packs over the affected area. It would provide symptomatic relief, and it also contributes to reducing the size of the lump.
  • If the swelling persists for long or is there any increase in size, then please consult a general practitioner and get evaluated.

The Probable causes:

Blunt trauma.

Probable diagnosis:

Hematoma following a blunt injury.

Treatment plan:

Conservative.

Regarding follow up:

Revert after two weeks to a general practitioner online.---> https://www.icliniq.com/ask-a-doctor-online/general-practitioner

Also Read Answers From:

Related Questions & Answers


My daughter got hit on her head with a wooden swing. What to do?
Query: Hi doctor, My daughter got hit in the head with a wooden swing by my other child. It hit above the eye between eyebrow and temple. She is acting fine. It is very swollen and bruised, like a very large goose egg. Do you think that calls for a trip to the doctor or just more ice packs? It has been abo...  Read Full »
Dr. Babu Lal Meena
Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. As it is an injury around the eye, it may cause congestion in the eyes and secondary infection as well. She also needs analgesics. It is not a small injury to be treated only by ice packs. I suggest you try doing the following: Get an x-ray of the frontotemporal region o...  Read Full »
 
Can tablet Diclomol decrease platelet count?
Query: Hi doctor, Can tablet Diclomol be taken to reduce temperature? Will it decrease platelet count?  Read Full »
Dr. Shafi Ullah Khan
Family Physician

Answer: Hi, Welcome to icliniq.com. I read your question and I understand your concern. Tablet Diclomol (combination of Diclofenac and Paracetamol) is an NSAID (nonsteroidal anti-inflammatory drug) and an antipyretic. It will help to decrease the fever very well.  It has an adverse effect of reducing c...  Read Full »
 
Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regular dose of Pa...  Read Full »
 
Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: